Ibs and the pill

Hi All, I posted recently about Ibs and endo but has anyone else found it relating to the pill? I was on prostap for 9 months and I got put onto gederal but I noticed my ibs symptoms would go away during my pill break/period I've now asked to be put back onto overanette (I was on it for 5 years before prostap) I started taking it a week into my gederal (doctor said its fine aslong as i use extea protection) and I feel very sick on and off especially after eating, bloated and a bit light headed also my lower stomach feels tender/Sharp pains....any ideas?

Last edited by

1 Reply

oldestnewest
  • IBS is just a term that doctors use when there is something wrong with your bowels and they don't know what it is. The "symptoms" of IBS are anything at all that can go wrong with the bowels and you can have one of them, or all of them and they'll still say IBS. There is no test for it.

    Endometriosis can affect your bowel functions. Nodules pressing on the outside of both your intestines can restrict movement, endo cells on the outside of your intestines can stick the intestines to other things and kink them which prevents movement of faeces and wind. Nodules between the vagina and rectum can make you feel like you need a poo all the time but when you go little comes out due to nodules pressing on the bowel.

    I've just had a hysterectomy because my endo had got so bad my womb was in a bit of a state, I also had my ovaries removed because I am 47. The "IBS" my doctors insisted I had for the past 3 years magically disappeared.

    Get referred to a specialist on the BSGE list as they are the only ones that can deal with the more complicated endo when it starts affecting the bowels.

You may also like...